# SDR AALA201711069031

- Difficulty date: November 5, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 30,949 hours, 10,886 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521100400
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON THE AFT CARGO FLOOR PANEL 151GF.  REPLACED THE FLOOR PANEL IAW AMM 52-42-14.
